# SDR USAA2010031590580

- Difficulty date: February 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100095
- Part serial: CG1054
- Condition: Saturated
- Location: Elevator
- Part time: 39,666 hours, 16,511 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - TRAPPED WATER IN LEFT ELEVATOR UPPER SKIN BETWEEN STAB STA 466 TO STAB STA 527 & BETWEEN RIB 11 & RIB 12.  REPAIRED LEFT ELEVATOR UPPER SKIN BETWEEN STAB STA 466 TO STAB STA 527 & BETWEEN RIB 11 & RIB 12 IAW A320 SRM 55-21-11 & 51-77-13.
